SciELO - Scientific Electronic Library Online

 
vol.24 issue3AN IMPROVEMENT OF J: RIVERA-LETELIER RESULT ON WEAK HYPERBOLICITY ON PERIODIC ORBITS FOR POLYNOMIALS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

QIN YANG, GUI. COUNTABLE S*-COMPACTNESS IN L-SPACES . Proyecciones (Antofagasta) [online]. 2005, vol.24, n.3, pp.287-294. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172005000300007.

In this paper, the notions of countable S*-compactness is introduced in L-topological spaces based on the notion of S*-compactness. An S*-compact L-set is countably S*-compact. I¦ L = [0, 1], then countable strong compactness implies countable S*-compactness and countable S*-compactness implies countable F-compactness, but each inverse is not true. The intersection of a countably S*-compact L-set and a closed L-set is countably S*-compact. The continuous image of a countably S*-compact L-set is countably S*-compact. A weakly induced L-space (X, T ) is countably S*-compact if and only if (X, [T]) is countably compact

Keywords : L-topology; ßa-open cover; Qa; open cover; S*-compactness; countable S*; compactness.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License